# SDR AALA202404106685

- Difficulty date: April 6, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 77,480 hours, 36,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Worn
- Location: Frm 68 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GUSSET 3RD FASTENER HOLE FROM THE TOP IS ELONGATED AT FR 68 AND S14R. REPLACED GUSSET PER EA 353295.
